Analog of Dirichlet multidimensional discontinuous factor for Riesz means in complex domain
Matematičeskie zametki, Tome 40 (1986) no. 4, pp. 492-510
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_40_4_a7,
author = {Ya. Sh. Salimov},
title = {Analog of {Dirichlet} multidimensional discontinuous factor for {Riesz} means in complex domain},
journal = {Matemati\v{c}eskie zametki},
pages = {492--510},
year = {1986},
volume = {40},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_40_4_a7/}
}
Ya. Sh. Salimov. Analog of Dirichlet multidimensional discontinuous factor for Riesz means in complex domain. Matematičeskie zametki, Tome 40 (1986) no. 4, pp. 492-510. http://geodesic.mathdoc.fr/item/MZM_1986_40_4_a7/